# SDR FDEA201408062086

- Difficulty date: August 6, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 74,325 hours, 18,232 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48402
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO COMPLY WITH WORK CARD T1-5750-T0302286 PART 2 TITLE WINGS, FLIGHT SURFACES, RT INBD FLAP SKIN DAMAGE.  INSTALL PERMANENT REPAIR.  EA 1-5750-T0302286 PART 2 TITLE: "WINGS-FLIGHT SURFACES - RT INBD FLAP SKIN DAMAGE"  HAS BEEN COMPLIED WITH.  REPAIR CLASSFIED MAJOR AS PER GMM 6-2-100 REVISION 122.
